Chloroquine-induced torsades de pointes in a patient with coronavirus disease 2019

Heart Rhythm. 2020 Sep;17(9):1452-1455. doi: 10.1016/j.hrthm.2020.04.046. Epub 2020 May 5.
No abstract available

Keywords: COVID-19; Chloroquine; Drug-induced long QT syndrome; QT interval; Torsades de pointes.

Publication types

  • Case Reports

MeSH terms

  • Aged, 80 and over
  • Antimalarials / adverse effects*
  • Betacoronavirus*
  • COVID-19
  • Chloroquine / adverse effects*
  • Coronavirus Infections / complications
  • Coronavirus Infections / diagnosis
  • Coronavirus Infections / drug therapy*
  • Female
  • Humans
  • Pandemics
  • Pneumonia, Viral / complications
  • Pneumonia, Viral / diagnosis
  • Pneumonia, Viral / drug therapy*
  • SARS-CoV-2
  • Torsades de Pointes / chemically induced*
  • Torsades de Pointes / diagnosis

Substances

  • Antimalarials
  • Chloroquine

Supplementary concepts

  • COVID-19 drug treatment